BibTeX record journals/rml/RafteryA00

download as .bib file

@article{DBLP:journals/rml/RafteryA00,
  author    = {James G. Raftery and
               Clint J. van Alten},
  title     = {Residuation in Commutative Ordered Monoids with Minimal Zero},
  journal   = {Reports on Mathematical Logic},
  volume    = {34},
  pages     = {23--57},
  year      = {2000},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-34/34-RAFTERY.pdf},
  timestamp = {Fri, 15 Mar 2013 14:25:43 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/RafteryA00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}